Aa
A
A
Close
Avatar universal
sinus and celexa
I just started taking celexa and have had terrible sinus headaches and feel like my sinus is completly dried out along with chest congestion. Anyone else had these?

Thanks Jim
Cancel
1 Answers
Page 1 of 1
Avatar universal
It's usually a temporary side-effect...give it about three weeks, and if it hasn't passed, consider switching medications.  In the meantime, low-grade painkillers from time to time ought to at least make you more comfortable.

As a warning, NSAIDs should not be taken alongside Celexa or its generic, Citalopram.  (NSAID drugs include: aspirin, indomethacin (Indocin), ibuprofen (Motrin), naproxen (Naprosyn), piroxicam (Feldene), and nabumetone (Relafen).

Tylenol is safe though. ^_^
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
12940884 tn?1467239127
Blank
Belle313 uploaded new photos
9 mins ago
1236893 tn?1408490528
Blank
Dr. Peter Glidden ND
1 hr ago by gymdandee
2020005 tn?1464196836
Blank
KTowne commented on KTowne's status
5 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1415482 tn?1459706314
Blank
Kingston, Jamaica
1551327 tn?1414146344
Blank
Tompkinsville, KY
Depression Community Resources